Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Riemann integral in constructive mathematics

Author: David Spring
Journal: Proc. Amer. Math. Soc. 83 (1981), 839-840
MSC: Primary 03F65; Secondary 26A42
MathSciNet review: 630032
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A suitable Riemann integral in one variable is developed for use in constructive mathematics.

References [Enhancements On Off] (What's this?)

  • [1] Errett Bishop, Foundations of constructive analysis, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1967. MR 0221878
  • [2] Douglas S. Bridges, Constructive functional analysis, Research Notes in Mathematics, vol. 28, Pitman (Advanced Publishing Program), Boston, Mass.-London, 1979. MR 521982

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03F65, 26A42

Retrieve articles in all journals with MSC: 03F65, 26A42

Additional Information

Keywords: Total order, partition
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society